The asymptotic behavior of certain subsequences of eigenvalues of boundary value problems for the Helmholtz equation in higher dimensions
Doklady Akademii Nauk, Tome 184 (1969) no. 5, pp. 1076-1079
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_184_5_a15,
author = {M. M. Popov},
title = {The asymptotic behavior of certain subsequences of eigenvalues of boundary value problems for the {Helmholtz} equation in higher dimensions},
journal = {Doklady Akademii Nauk},
pages = {1076--1079},
year = {1969},
volume = {184},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_184_5_a15/}
}
TY - JOUR AU - M. M. Popov TI - The asymptotic behavior of certain subsequences of eigenvalues of boundary value problems for the Helmholtz equation in higher dimensions JO - Doklady Akademii Nauk PY - 1969 SP - 1076 EP - 1079 VL - 184 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1969_184_5_a15/ LA - ru ID - DAN_1969_184_5_a15 ER -
%0 Journal Article %A M. M. Popov %T The asymptotic behavior of certain subsequences of eigenvalues of boundary value problems for the Helmholtz equation in higher dimensions %J Doklady Akademii Nauk %D 1969 %P 1076-1079 %V 184 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1969_184_5_a15/ %G ru %F DAN_1969_184_5_a15
M. M. Popov. The asymptotic behavior of certain subsequences of eigenvalues of boundary value problems for the Helmholtz equation in higher dimensions. Doklady Akademii Nauk, Tome 184 (1969) no. 5, pp. 1076-1079. http://geodesic.mathdoc.fr/item/DAN_1969_184_5_a15/